# SDR FDEA201007282695

- Difficulty date: July 28, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N417FE
- Make and model: Airbus A310-222
- Aircraft serial: 333
- Aircraft time: 45,038 hours, 22,746 cycles
- Engine: Pwa JT9D3A
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5327533620000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, UPPER MAIN CARGO DECK FLOORBEAM AT FRAME 54.3 HAS CORROSION AROUND A FASTENER HOLE, LT SIDE, BL-41L.  REPAIRED FLOORBEAM IAW EA 6-5310-136372 "FUSELAGE - CROSSBEAM AT FR 54.3, CORROSION ON LOWER FLANGE".
